Been on TRT over a year, messed with arimidex at first, then DIM, e2 was always low, even when I cut back. Numbers were usually around 17 for e2. Even with 1 pill of DIM every week, I would drop my e2 too low is seems.
I know this is a mistake and ive completely cut out any AI or estrogen modification at this time. Have labs in 4 weeks, will recheck all levels.
During this time, I caused some severe knee issues. Im guessing that I dried out my joints with the low e2, and then I was doing tough MTB rides, with a lot of climbing. After two particularly hard rides with a lot of elevation, my knees had that severe “burning, discomfort feeling” and felt weak. My knees have this constant “burning” sensation that is similar to what people say when they have arthritis. Also I get some pain after exercise, but only afterwards. I can walk and do most things, but any joint movement with weight seems to cause pain.
Have had MRI and X-ray and they all come back normal, so far. The doctor and surgeon did not mention anything about arthritis, in fact one doctor said, that there was no evidence of it. Getting additional Knee Arthrogram, this Wednesday, to see if I can move forward with PRP.
Has anyone suffered with this issue. Im guessing that my e2 has been low for a long time, and from what I have read, this might take 2 years or more to resolve. Has anyone had any issues similar?
Im hoping that allowing my e2 to rise will give me some relief, and the MRI will show no permanent damage.
**Taking Fish oil, approx. 3g of EFA
Hyularanic acid, 200mg twice a day (for lubrication)